# SDR R61A2021041300330

- Difficulty date: March 31, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 13,446 hours, 8,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Frame 88 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR SUPPORT SHEAR PANEL AT FR 88 AND LBL 9.  FUSELAGE III FLOOR SUPPORT SHEAR PANEL REPLACED AT FR 88 AND LBL 9 IAW ERJ 175 SRM 51-42-01, 51-43-03, AND 51-21-01.
